Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 94, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Lie solvable rings
R. K. Sharma and J. B. Srivastava.
Proc. Amer. Math. Soc. 94 (1985), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781044
Height and width of superatomic Boolean algebras
Judy Roitman.
Proc. Amer. Math. Soc. 94 (1985), 9-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781045
Commutative monoid rings as Hilbert rings
Robert Gilmer.
Proc. Amer. Math. Soc. 94 (1985), 15-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781046
Pull-backs for projectors in finite groups
Peter Förster.
Proc. Amer. Math. Soc. 94 (1985), 19-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781047
On ideals of free and free nilpotent Lie algebras
Melih Boral.
Proc. Amer. Math. Soc. 94 (1985), 23-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781048
Note on the trivial zeros of Dirichlet $L$-functions
Tom M. Apostol.
Proc. Amer. Math. Soc. 94 (1985), 29-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781049
On primes of degree one in function fields
Greg W. Anderson and Robert Indik.
Proc. Amer. Math. Soc. 94 (1985), 31-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781050
Multilinear mappings of nuclear and integral type
Raymundo Alencar.
Proc. Amer. Math. Soc. 94 (1985), 33-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781051
Matrix completion theorems
Morris Newman.
Proc. Amer. Math. Soc. 94 (1985), 39-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781052
A note on free products of linear groups
Zbigniew S. Marciniak.
Proc. Amer. Math. Soc. 94 (1985), 46-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781053
Lattices all of whose congruences are neutral
Chinthayamma Malliah and S. Parameshwara Bhatta.
Proc. Amer. Math. Soc. 94 (1985), 49-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781054
Boundedness of the maximal operator on weighted BMO
Steven Bloom.
Proc. Amer. Math. Soc. 94 (1985), 52-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781055
Asymptotic behavior of solutions of Volterra integro-differential equations
M. Rama Mohana Rao and P. Srinivas.
Proc. Amer. Math. Soc. 94 (1985), 55-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781056
A note on global solvability of vector fields
Jorge Hounie.
Proc. Amer. Math. Soc. 94 (1985), 61-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781057
Isometries in semisimple, commutative Banach algebras
Krzysztof Jarosz.
Proc. Amer. Math. Soc. 94 (1985), 65-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781058
Invariant distances related to the Bergman function
T. Mazur, P. Pflug and M. Skwarczyński.
Proc. Amer. Math. Soc. 94 (1985), 72-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781059
Odd starlike functions
Ram Singh and Sangita Puri.
Proc. Amer. Math. Soc. 94 (1985), 77-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781060
On the convolution equations in the space of distributions of $L^{p}$-growth
D. H. Pahk.
Proc. Amer. Math. Soc. 94 (1985), 81-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781061
An example in the theory of hypercontractive semigroups
Andrzej Korzeniowski and Daniel W. Stroock.
Proc. Amer. Math. Soc. 94 (1985), 87-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781062
An oscillation criterion for linear second-order differential systems
F. V. Atkinson, Hans G. Kaper and Man Kam Kwong.
Proc. Amer. Math. Soc. 94 (1985), 91-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781063
Generic Fréchet differentiability of convex operators
Nikolai K. Kirov.
Proc. Amer. Math. Soc. 94 (1985), 97-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781064
Asymptotic behavior of iterates of nonexpansive mappings in Banach spaces with Opial’s condition
Giovanni Emmanuele.
Proc. Amer. Math. Soc. 94 (1985), 103-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781065
Summing generalized closed $U$-sets for Walsh series
Kaoru Yoneda.
Proc. Amer. Math. Soc. 94 (1985), 110-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781066
On the selfadjointness of Dirac operators with anomalous magnetic moment
F. Gesztesy, B. Simon and B. Thaller.
Proc. Amer. Math. Soc. 94 (1985), 115-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781067
Homogeneous minimal surfaces in Euclidean spheres with flat normal connections
Kichoon Yang.
Proc. Amer. Math. Soc. 94 (1985), 119-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781068
Embedding the diamond lattice in the recursively enumerable truth-table degrees
Carl G. Jockusch and Jeanleah Mohrherr.
Proc. Amer. Math. Soc. 94 (1985), 123-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781069
A solution of Ulam’s problem on relative measure
Tim Carlson.
Proc. Amer. Math. Soc. 94 (1985), 129-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781070
Equational theory of positive numbers with exponentiation
R. Gurevič.
Proc. Amer. Math. Soc. 94 (1985), 135-141
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781071
On dense subsets of the measure algebra
J. Cichoń, A. Kamburelis and J. Pawlikowski.
Proc. Amer. Math. Soc. 94 (1985), 142-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781072
Resonance and bifurcation of higher-dimensional tori
Dietrich Flockerzi.
Proc. Amer. Math. Soc. 94 (1985), 147-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781073
Manifolds $M^{n}$ of rank $n-1$
D. Tischler.
Proc. Amer. Math. Soc. 94 (1985), 158-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781074
Solvability of differential equations with linear coefficients of nilpotent type
Rainer Felix.
Proc. Amer. Math. Soc. 94 (1985), 161-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781075
A universal hereditarily indecomposable continuum
Tadeusz Maćkowiak.
Proc. Amer. Math. Soc. 94 (1985), 167-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781076
On properly embedding planes in arbitrary $3$-manifolds
E. M. Brown and C. D. Feustel.
Proc. Amer. Math. Soc. 94 (1985), 173-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781077
Measures invariant under a linear group
Larry Baggett.
Proc. Amer. Math. Soc. 94 (1985), 179-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781078
Errata to: “The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations” [Proc. Amer. Math. Soc. 88 (1983), no. 4, 701–707; MR0702303 (84j:57030)]
A. Assadi and D. Burghelea.
Proc. Amer. Math. Soc. 94 (1985), 187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781079
Erratum to: “Gaussian measure of large balls in a Hilbert space” [Proc. Amer. Math. Soc. 78 (1980), no. 1, 107–110; MR0548094 (80j:60011)]
C.-R. Hwang.
Proc. Amer. Math. Soc. 94 (1985), 188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 781080